I am a 22 year old male.
For about a year I have been able to hear
my heart beat in my right ear. At times
it is quiet and at other times it is very loud
Is this titinus?
What do I do from here?
Tinitus is a ringing (like a very high pitched bell) in your ear.
You need to discuss this with your physician for a full history and physical
as it can be anything from high blood pressure or a heart murmur to nothing.
If you read Marlene's answer do not be alarmed, this is an unlikely diagnosis in you
being so young, but as Marlene says 'you should see your doctor' to assess for any
problems. Good Luck. I hope that this information has been helpful, please write back
if you have any further questions. Information provided in the heart forum is intended for
general medical informational purposes only, actual diagnosis and treatment can only be made by
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.